RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 197–198 (Mi umn2255)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Topological rings with involution

A. M. Slin'ko


Full text: PDF file (143 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 167–168

Bibliographic databases:

MSC: 16W10, 16W80
Received: 10.02.1984

Citation: A. M. Slin'ko, “Topological rings with involution”, Uspekhi Mat. Nauk, 41:5(251) (1986), 197–198; Russian Math. Surveys, 41:5 (1986), 167–168

Citation in format AMSBIB
\Bibitem{Sli86}
\by A.~M.~Slin'ko
\paper Topological rings with involution
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn2255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878350}
\zmath{https://zbmath.org/?q=an:0615.17012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..167S}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 167--168
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003448}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900028}


Linking options:
  • http://mi.mathnet.ru/eng/umn2255
  • http://mi.mathnet.ru/eng/umn/v41/i5/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:118
    Full text:52
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019